Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 32, NWS Wilmington, NC

June 14, 20165 counties in South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 14, 2016, 10:29 PM EDT for 5 counties in South Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 10:29 PM EDT (02:29 UTC)
Expired
Jun 14, 2016, 11:10 PM EDT
In force
41 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC

The radar

The Columbia radar (KCAE), 110 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 10:40 PM EDTTSTM WND DMG1 S Kelly Farms, SCTREE DOWN AT THE INTERSECTION OF NORTH SALLY HILL RD AND RIVER BEND DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1851 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS52 KILM 150229
SVRILM
SCC031-033-041-067-069-150330-
/O.NEW.KILM.SV.W.0032.160615T0229Z-160615T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1029 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHERN MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  CENTRAL DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  NORTHWESTERN MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHWESTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 1130 PM EDT

* AT 1027 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...OR
  9 MILES SOUTHWEST OF DARLINGTON...MOVING EAST AT 25 MPH.
  ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP WITHIN THE WARNED
  AREA AS THIS ACTIVITY PROGRESSES EASTWARD. 

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE...HARTSVILLE...MARION...DARLINGTON...TIMMONSVILLE...LAMAR...
  QUINBY...SELLERS...BLUE BRICK...KELLYTOWN...CARTERSVILLE...OAK GROVE...
  FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...
  DARLINGTON RACEWAY...FLOYD...MARS BLUFF...LYDIA...CLAUSSEN AND OATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3441 7948 3412 7938 3406 7995 3411 8010
      3413 8013 3416 8016 3420 8011 3423 8011
      3427 8014 3428 8013 3430 8016 3433 8018
      3435 8018
TIME...MOT...LOC 0227Z 261DEG 22KT 3420 7999 

HAIL...1.00IN
WIND...60MPH
 
$$

DCH
2 follow-up statements
729 
WWUS52 KILM 150254
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1054 PM EDT TUE JUN 14 2016

SCC031-033-041-067-069-150330-
/O.CON.KILM.SV.W.0032.000000T0000Z-160615T0330Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-MARION SC-DILLON SC-
1054 PM EDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHWESTERN FLORENCE...SOUTHERN MARLBORO...CENTRAL DARLINGTON...
NORTHWESTERN MARION AND SOUTHWESTERN DILLON COUNTIES...

AT 1052 PM EDT...A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WAS
LOCATED OVER NORTHERN FLORENCE AND SOUTHERN DARLINGTON
COUNTIES RESPECTIVELY...AND ARE MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 50 TO 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MARION...DARLINGTON...TIMMONSVILLE...QUINBY...SELLERS...FLORENCE
DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...BLUE BRICK...
DARLINGTON RACEWAY...FLOYD...MARS BLUFF...CLAUSSEN...MECHANICSVILLE...OAK
GROVE...HEALTH SOUTH REHABILITATION HOSPITAL...MCLEOD REGIONAL MEDICAL
CENTER...CAROLINAS HOSPITAL SYSTEM...CAROLINAS HOSPITAL SYSTEM - CEDAR
TOWER AND MCLEOD MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3441 7948 3412 7938 3406 7995 3409 7995
      3417 8004 3424 8006 3436 8003
TIME...MOT...LOC 0252Z 261DEG 22KT 3422 7981 

HAIL...1.00IN
WIND...60MPH
 
$$

DCH
903 
WWUS52 KILM 150310
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1110 PM EDT TUE JUN 14 2016

SCC031-033-041-067-069-150319-
/O.CAN.KILM.SV.W.0032.000000T0000Z-160615T0330Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-MARION SC-DILLON SC-
1110 PM EDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLORENCE...
SOUTHERN MARLBORO...CENTRAL DARLINGTON...NORTHWESTERN MARION AND
SOUTHWESTERN DILLON COUNTIES IS CANCELLED...
        
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.  

HOWEVER, HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
WILMINGTON.

LAT...LON 3441 7948 3412 7938 3406 7995 3409 7995
      3417 8004 3424 8006 3436 8003
TIME...MOT...LOC 0308Z 261DEG 22KT 3424 7968 

$$

DCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:15 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 14, 10:15 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1015 PM EDT TUE JUN 14 2016

.SYNOPSIS...
Heat and humidity will persist through Thursday along with the
risk of daily thunderstorms. Heat index values may exceed 100
degrees each day and will be accompanied by scattered thunderstorms.
A cold front will cross the area Friday with much cooler and drier
conditions following for the weekend into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 1000 PM Tuesday...Thunderstorms have dissipated across the
eastern half of the forecast area late this eve. However, across
the western portions, thunderstorms have redeveloped ahead of an
approaching shortwave trough. The thunderstorms will still put
down heavy rain and frequent lightning, but are not expected to
produce severe weather. Will show highest pops across the Pee Dee
and Robeson County through midnight and then shrink pops back to
small chance overnight.

There should be some patchy fog overnight given the magnitude and
extent of rainfall across the forecast area, but generally do not
expect fog will reduce visibility to less than 2 miles, so did not
include in gridded forecast.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Boundary layer southwesterly flow will
continue Wednesday allowing for copious moisture supply. The
largely convection-capping mid level ridge that has been in place
will move offshore allowing for a better coverage of
thunderstorms. Timing them is a bit difficult though as we seem
susceptible to a few upper impulses though by far the best chances
should be during the afternoon hours. Afternoon heat indices could
flirt with advisory level (105F) just west of the Grand Strand. A
stronger impulse comes across by 18Z Thursday and its surface
reflection is progged to sweep the deepest moisture along the
coast and offshore. In its wake there may be some subsidence that
will make for a less active day compared to Wednesday. This will
aid in some stronger insolation and a hotter afternoon including a
pinned sea breeze. This will lead to more widespread heat advisory
heat indices, possibly covering a majority of the area away from
the beaches.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...A cold front will drop south on Friday. The
boundary will be oriented more west to east with W-SW flow ahead
of it and NW-N winds behind it. The front should be bisecting our
local forecast area by noon as it makes its southward push through
the aftn. May pull off a nice morning on Fri as front just makes
its way in from the north. Models show best chc of pcp with this
front toward the latter part of the aftn as shortwave pushes front into
SC. The best upper level support looks like it will run up the NC
coast toward Hatteras later on Fri. The pinned sea breeze will
produce some added lift right along the coast and then any
shwrs/tstms will move rapidly offshore in the NW-W steering flow
aloft.

Dry and gusty northerly flow and high pressure will build in
behind the front through Saturday. The hot and humid air mass with
dewpoint temps up into the mid 70s will be scoured out with a good
10 degree drop late Fri into Sat. Pcp water values up over 2
inches will drop down to 1.25 inches or below by Sat morning and
less than an inch by Sat evening as the column really dries out.
May be enough upper level support and residual moisture to produce
a few shwrs on Sat but overall expect relatively cooler and drier
weather most of the weekend. A expansive area of high pressure
will extend from the mid country out into the Atlantic through
early next week until Tues, limiting shwrs/tstms as air mass
slowly warms and modifies. By Monday the winds will have a more on
shore component increasing flow of moisture on shore.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 00Z...Potential for brief MVFR this evening with scattered
SHRA/TSRA, along with patchy areas of fog overnight. Otherwise
expect VFR with VCSH/VCTS on Wednesday.

Latest radar imagery depicts SHRA/TSRA moving across the area this
evening. Brief periods of MVFR are possible in any heavy downpours.
With the exception of higher gusts in any convection, south-
southwest winds around 10 kt this evening will become light and
variable overnight. Forecast soundings indicate the potential for
areas of marginal MVFR due to fog towards morning but also show
increased boundary layer winds which may inhibit any fog
development. For now, have kept in marginal MVFR fog, mainly
inland. On Wednesday, expect south-southwest winds to increase
throughout the day to 10 to 12 kt with VCSH/VCTS.

Extended outlook...Periods of morning MVFR fog possible on Thursday,
and periods of MVFR/IFR from afternoon/evening convection. Otherwise
expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1000 PM Tuesday...South-southwest winds of 10 to 15 kt will
persist overnight, resulting in seas of 2 to 3 ft. Isolated to
scattered showers and thunderstorms are expected overnight.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Southwesterly flow continues on Wednesday,
still driven by both oceanic high and piedmont trough. Overnight
however the gradient will increase as upper disturbances cause
over land pressures to fall a bit. The bolstered flow will
continue into Thursday. No advisories are planned but cautionary
headlines are tough to rule out. The wind may start to veer
slightly towards the end of the period as a cold front approaches
from the north.

LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 300 PM Tuesday...A cold front will be dropping south on
Friday. The orientation of the boundary will run more west to east
as it drops south. The winds ahead of the front will be SW-W
around 15 kt and shifting to the NW-N increasing up to 20 to 25
kt behind it...as it pushes south of the waters through late day.
May see some stronger shwrs/tstms over the waters as the steering
flow will push them toward the SE to E.

Gusty northerly winds will increase Fri night into Saturday as dry
high pressure builds in behind the front. Expect winds on
Saturday to slowly veer from N to NE maintaining their 15 to 25
kt speed. Winds will decrease slowly and continue to come around
to a more on shore flow through the end of the weekend as high
pressure settles just to the north of the north of the local waters.
Seas on Fri mainly 2 to 4 ft will increase rapidly Fri night into
Saturday as high as 6 to 9 ft. Therefore expect SCA conditions by
late Fri...probably close to midnight and lasting through much of
the weekend. The WNA shows seas peaking just under 11 ft out near
Frying Pan Shoals Sat eve and then starting a downward trend
through Sunday finally dropping below SCA thresholds by Sun night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...RJD
SHORT TERM...MBB
LONG TERM...RGZ
AVIATION...SGL
Hazardous weather outlook, Jun 14, 7:04 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
704 PM EDT TUE JUN 14 2016

NCZ087-SCZ017-023-024-032-033-039-053-055-152315-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INLAND HORRY-INLAND GEORGETOWN-
704 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ096-099-105>110-SCZ054-056-152315-
BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
704 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-152315-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
704 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT EXERCISE CAUTION CONDITIONS ARE POSSIBLE WEDNESDAY
NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY NIGHT
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Local storm report, Jun 14, 6:07 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
607 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 SW ANTIOCH            34.43N  79.96W
06/14/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN ON NEW HOPEWELL RD NEAR BETHLEHEM
            RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600098

LACORTE
Special weather statement, Jun 14, 6:29 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
629 PM EDT TUE JUN 14 2016

NCZ105-142315-
INLAND PENDER NC-
629 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL PENDER COUNTY UNTIL
715 PM EDT...

AT 629 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLACE...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILLARD AND PENDERLEA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 388 AND 392.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3463 7805 3472 7809 3473 7803 3473 7801
      3472 7799 3471 7798 3472 7796 3472 7773
TIME...MOT...LOC 2229Z 256DEG 14KT 3471 7801

RGZ
Special weather statement, Jun 14, 7:00 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
700 PM EDT TUE JUN 14 2016

NCZ099-142345-
COLUMBUS NC-
700 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN COLUMBUS COUNTY UNTIL
745 PM EDT...

AT 700 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CLARENDON...OR 11 MILES SOUTHWEST OF WHITEVILLE. ANOTHER STORM
WAS OVER WILLIAMS...NEAR WHITEVILLE...BOTH MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...TABOR CITY...CHADBOURN...SOUTHEASTERN COMMUNITY COLLEGE...
WILLIAMS...EVERGREEN...MOLLIE...SIDNEY...CLARENDON...CHERRY GROVE...CRUSOE
ISLAND...BRUNSWICK AND CERRO GORDO.

THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 377 AND 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3421 7852 3410 7884 3427 7903 3445 7892
TIME...MOT...LOC 2256Z 270DEG 14KT 3422 7885

RGZ
Local storm report, Jun 14, 7:43 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
743 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 SSE SCOTT             34.52N  79.68W
06/14/2016                   MARLBORO           SC   DEPT OF HIGHWAYS

&&

EVENT NUMBER ILM1600099

RGZ
Special weather statement, Jun 14, 7:47 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
747 PM EDT TUE JUN 14 2016

SCZ032-033-150030-
MARION SC-FLORENCE SC-
747 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR CENTRAL FLORENCE AND MARION COUNTIES
UNTIL 830 PM EDT...

AT 746 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PAMPLICO...OR 10 MILES SOUTHWEST OF MARION...MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARION...MULLINS...PAMPLICO...GRESHAM...CLAUSSEN...RAINS...GAPWAY...HYMAN...
BLUE BRICK...FRIENDFIELD AND CAROLINAS HOSPITAL SYSTEM - MARION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3423 7960 3422 7917 3404 7927 3403 7929
      3403 7931 3401 7931 3400 7932 3400 7933
      3398 7933 3397 7934 3395 7933 3391 7935
      3397 7968
TIME...MOT...LOC 2346Z 282DEG 23KT 3404 7949

RGZ
Special weather statement, Jun 14, 9:59 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
959 PM EDT TUE JUN 14 2016

SCZ023-032-150245-
FLORENCE SC-DARLINGTON SC-
959 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE AND DARLINGTON
COUNTIES UNTIL 1045 PM EDT...

AT 957 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ACROSS WESTERN DARLINGTON COUNTY...MOVING EAST AT 30
MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS. IN ADDITION, FREQUENT CLOUD TO GROUND LIGHTNING WILL
OCCUR.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...DARLINGTON...TIMMONSVILLE...LAMAR...QUINBY...
KELLYTOWN...CARTERSVILLE...FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN
CAMPUS...DOVESVILLE...NORTH HARTSVILLE...MONT CLARE...DARLINGTON RACEWAY...
FLOYD...MARS BLUFF...LYDIA...CLYDE...AUBURN...CLAUSSEN AND OATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3435 8027 3443 8015 3442 7986 3436 7968
      3435 7969 3430 7966 3428 7958 3420 7956
      3418 7957 3415 7954 3407 7953 3407 8003
      3409 8008 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8024
TIME...MOT...LOC 0157Z 268DEG 25KT 3424 7992

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:23 PM EDTAreal Flood AdvisoryILMHorry, Marion52 min
Jun 14, 9:59 PM EDTSpecial Weather StatementILMDarlington46 min
Jun 14, 10:15 PM EDTAreal Flood AdvisoryILMDillon, Marlboro2 hr
Jun 15, 12:08 AM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Marlboro112 min
Jun 15, 2:46 AM EDTAreal Flood AdvisoryILMDarlington104 min
Jun 15, 3:18 PM EDTSpecial Weather StatementILMFlorence, Georgetown, Williamsburg42 min
Jun 15, 3:49 PM EDTSpecial Weather StatementILMMarlboro41 min
Jun 15, 4:07 PM EDTSpecial Weather StatementILMGeorgetown38 min
Jun 15, 4:12 PM EDTSpecial Weather StatementILMMarion48 min
Jun 15, 4:20 PM EDTSevere Thunderstorm WarningILMGeorgetown44 min
Jun 15, 4:48 PM EDTSpecial Weather StatementILMMarion42 min
Jun 15, 4:57 PM EDTSpecial Weather StatementILMHorry48 min
Jun 15, 5:06 PM EDTSpecial Weather StatementILMDillon54 min
Jun 15, 5:12 PM EDTSevere Thunderstorm WarningILMHorry32 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.